MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number 71453121
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that doctor removed a gii knee from patient due to infection.
 
Additional Manufacturer Narrative
The affected legion cr high flexion insert, legion ha porous cr femoral component, genesis ii np tibial baseplate and genesis ii resurfacing patellar component were not returned for evaluation.The devices were manufactured in 2014 and 2015.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.Products were sterilized according to sterilization release documentation from quality control.A clinical evaluation noted that no relevant supporting clinical information will be provided, and there is no report of the patient's current condition.Therefore based on insufficient information, no clinical assessment can be performed at this time.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
LGN CR HIGH FLEX XLPE SZ 5-6 9MM
Common Device Name
PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8071185
Report Number1020279-2018-02483
Device Sequence Number16533514
Product Code JWH
UDI-Device Identifier00885556033982
UDI-Public00885556033982
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453121
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;